# SDR JYER20140204001

- Difficulty date: September 21, 2013
- Submitted: February 4, 2014
- Operation: General aviation
- Filed by: Croman Corp, repair station JYER440F
- Aircraft: N1043T
- Make and model: Skrsky S61A
- Aircraft serial: 61083
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Cover
- Part number: S6137230096
- Part serial: B13402446
- Condition: Cracked
- Location: Main Gearbox
- Component: Gearbox, Skrsky
- Component part number: S613723000013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FROM MGB.  A CRACK WAS DISCOVERED BY FIELD MAINTENANCE ON THE GEARBOX COVER AND THE GEARBOX WAS REMOVED AT ACFT TT: 38,523.7.  IT WAS REPAIRED AND RELEASED UNDER CRS W/O 7027. THE TRANSMISSION WAS INSTALLED ON THE SAME AIRCRAFT AT ACFT TT: 38,798.9 AND IS CURRENTLY INSTALLED.
